# SDR AALA202206132408

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 23,254 hours, 9,065 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Latch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR-SLAM DOOR, IT BOUNCES BACK THE ONLY WAY TO LOCK IT IS BY TURNING HANDLE. HOWEVER IT SHOW UNLOCK ON CENTER PEDESTAL. IF YOU PULL IT, IT WONT OPEN. ELECTRIC UNLOCK DOES NOT WORK. REPLACED FLIGHT DECK DOOR LATCH MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
